# SDR YENA2008082

- Difficulty date: August 26, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 5,801 hours, 3,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT NR 1191, JFK-ACK, AIR TURN BACK TO JFK, AFTER ROTATION BOTH PILOTS SMELLED ELCE. SMOKE.  BOTH NOTED SMOKE HAZE IN COCKPIT.  INFLIGHT CALLED ON INTERCOM & STATED THERE WAS SMOKE IN THE CABIN.  SMOKE WAS COMING FROM FWD LAV AT ABOUT 1000` AGL.  THE RED FWD LAV SMOKE CAS POSTED.  OPS CHECKED LAVS SMOKE DET. PER AMM 26-14-00.01. OPS CHECKED THE OPERATION TRU`S PER AMM 24-31-00.  ALSO INSPECTED BOTH PACKS FOR DEBRIS, FOUND NR 2 PACK HAD COFFEE GROUNDS & COFFEE STAINS IN INTAKE.  CLEANED DEBRIS, RAN BOTH PACKS.  THEY OPS CHECKED OK PER AMM 21-51-05.  ALSO PERFORMED FIM TASK FOR SMOKE PER 21-20-00-810-A.  ALSO RAN BOTH ENGINES AT CLIMB 2 POWER WITH RECIRC.  FAN ON/OFF & NO ABNORMAL SMELL PER 71-80-01.  ALL TASKS C/W NO SMELL.  PER LIVE TV MM 44-20-70.  GENERAL CABIN INSPECTION NO DEFECTS NOTED LTV.  OPS CHECK OK.
